Obserwuj
Jan Burczak
Jan Burczak
Universitat Leipzig
Zweryfikowany adres z impan.pl - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Non uniqueness of power-law flows
J Burczak, S Modena, L Székelyhidi
Communications in Mathematical Physics 388, 199-243, 2021
402021
Suppression of blow up by a logistic source in 2D Keller–Segel system with fractional dissipation
J Burczak, R Granero-Belinchón
Journal of Differential Equations 263 (9), 6115-6142, 2017
362017
Global existence vs. blowup in a fully parabolic quasilinear 1D Keller–Segel system
J Burczak, T Cieślak, C Morales-Rodrigo
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 5215-5228, 2012
362012
Critical Keller–Segel meets Burgers on: large-time smooth solutions
J Burczak, R Granero-Belinchón
Nonlinearity 29 (12), 3810, 2016
352016
On a generalized doubly parabolic Keller–Segel system in one spatial dimension
J Burczak, R Granero-Belinchón
Mathematical Models and Methods in Applied Sciences 26 (01), 111-160, 2016
352016
Global solutions for a supercritical drift–diffusion equation
J Burczak, R Granero-Belinchón
Advances in Mathematics 295, 334-367, 2016
342016
Boundedness of large-time solutions to a chemotaxis model with nonlocal and semilinear flux
J Burczak, R Granero-Belinchón
272016
A unified theory for some non-Newtonian fluids under singular forcing
M Bulícek, J Burczak, S Schwarzacher
SIAM Journal on Mathematical Analysis 48 (6), 4241-4267, 2016
232016
Boundedness and homogeneous asymptotics for a fractional logistic Keller-Segel equations
J Burczak, R Granero-Belinchón
arXiv preprint arXiv:1707.04527, 2017
162017
Interior regularity of space derivatives to an evolutionary, symmetric -Laplacian
J Burczak, P Kaplický
Monatshefte für Mathematik 183 (1), 71-101, 2017
132017
Evolutionary, symmetric p-Laplacian. Interior regularity of time derivatives and its consequences
J Burczak, P Kaplický
arXiv preprint arXiv:1509.07742, 2015
122015
Well posedness of nonlinear parabolic systems beyond duality
M Bulíček, J Burczak, S Schwarzacher
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (5), 1467-1500, 2019
92019
On regularity properties of a surface growth model
J Burczak, WS Ożański, G Seregin
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (6 …, 2021
62021
Critical Keller-Segel meets Burgers on S1. Submitted
J Burczak, R Granero-Belinchón
arXiv preprint arXiv:1504.00955 1504, 2015
62015
On the generalized buckley-leverett equation
J Burczak, R Granero-Belinchón, GK Luli
Journal of Mathematical Physics 57 (4), 2016
52016
Critical Keller-Segel meets Burgers on S1
J Burczak, R Granero-Belinchon
arXiv preprint arXiv:1504.00955, 2015
52015
Anomalous dissipation and Euler flows
J Burczak, L Székelyhidi Jr, B Wu
arXiv preprint arXiv:2310.02934, 2023
42023
Stress-diffusive regularizations of non-dissipative rate-type materials
J Burczak, J Málek, P Minakowski
arXiv preprint arXiv:1702.01988, 2017
42017
L∞ a priori bounds for gradients of solutions to quasilinear inhomogeneous fast-growing parabolic systems
J Burczak
Journal of Mathematical Analysis and Applications 393 (1), 222-230, 2012
42012
Existence and smoothness for a class of d-dimensional models in elasticity theory of small deformations
M Bulíček, J Burczak
Zeitschrift für angewandte Mathematik und Physik 69, 1-11, 2018
22018
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20